Problémamegoldás a matematikában

Mohay, Péter: Problémamegoldás a matematikában. In: Iskolakultúra, (3) 19. pp. 18-22. (1993)

[img]
Preview
Cikk, tanulmány, mű
iskolakultura_1993_019_018-022.pdf

Download (2MB) | Preview
Item Type: Article
Journal or Publication Title: Iskolakultúra
Volume: 3
Number: 19
ISSN: 1215-5233
Date: 1993
Page Range: pp. 18-22
Uncontrolled Keywords: Matematika, Problémamegoldás - matematikai
Date Deposited: 2018. Sep. 10. 12:55
Last Modified: 2019. Nov. 06. 14:12
URI: http://misc.bibl.u-szeged.hu/id/eprint/43881

Actions (login required)

View Item View Item